# SDR ASAA2017061621112

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,720 hours, 2,595 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  FIRST OFFICER ND DISPLAYED VTK FOLLOWED BY MAP.  BEFORE QRH PROCEDURE COULD BE PERFORMED FLAGS DISAPPEARED AND NORMAL OPS RESUMED.  ACFT GROUNDED.  PERFORMED FIM 34-61-801, NO FAULTS FOUND. PERFORMED AMM TASK 34-61-00-860-801, FMC LANDING, TAXI, VTK, MAP NUISANCE ERROR FOUND.  ACFT OK FOR SERVICE.
